# SDR 2004FA0000394

- Difficulty date: April 14, 2004
- Submitted: May 12, 2004
- Operation: General aviation
- Aircraft: N665SP
- Make and model: Cessna 172S
- Aircraft serial: 172S8069
- Engine: Lyc IO360L2A
- Propeller: Mcauly 1A170E
- System (JASC): 7320 · Fuel Controlling System
- Part: Servo
- Part number: 70210301
- Condition: Inoperative
- Location: Fuel System
- Part time: 1 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE HAD VERY ROUGH AND RICH IDLE, COULD NOT ADJUST IDLE MIXTURE IAW AD.  FUEL SERVO WAS INSTALLED ON A FRESH O/H ENGINE AND FUEL SERVO WAS ALSO FRESH FROM O/H.  ENGINE WAS OPERATED AND LEAK CHECKED.  AFTER .2 HOURS OF ENGINE OPERATION.  FUEL SERVO BECOME ROUGH AND RICH.  IDLER MIXTURE COULD NOT BE ADJUSTED.
